# SDR SIMA20190205002

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 31,199 hours, 28,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD WING EMERGENCY LIGHT INOP. REMOVED AND REPLACED RT FWD WING EMERGENCY LIGHT BULB. OPC GOOD IAW AMM 33-50-10.
